MAUDE Adverse Event Report: EXACTECH, INC. TIBIAL INSERT FB SZ 4 LT 7MM; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER

EXACTECH, INC. TIBIAL INSERT FB SZ 4 LT 7MM; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Catalog Number 350-21-14
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Scar Tissue (2060)
Date of Event 02/21/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitants: "(b)(6) 350-11-04 - tibial plate fb sz 4 lt, (b)(6) 350-10-04 - ankle sz 4 locking clip, (b)(6) 350-01-04 - talar implant sz 4 lt, (b)(6) 351-91-03 - recip sawblade 8x50x1mm, (b)(6) 351-91-04 - saw-10x75x1.19.The product associated with the reported event is within the scope of recall z-0024-2022.However, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.
 
Event or Problem Description
Legal case ¿ usa.It was reported that approximately 29 months after a left total ankle replacement procedure, the patient underwent a revision procedure to address prosthesis wear, loose left ankle total arthroplasty.Revision surgery operative notes were provided.Patient left the operating room in stable condition.No further issues or complications were reported.No additional information is available.The serial number: (b)(6) is confirmed to be a part of recall number: z-0024-2022.
 
Additional Manufacturer Narrative
The reason for the revision reported cannot be confirmed from the information provided but may be the result of loosening, prosthesis wear and/or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.H6: corrected health effect and investigation clinical codes.

Brand Name
TIBIAL INSERT FB SZ 4 LT 7MM
Common Device Name
PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th ct
gainesville 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key20402693
Report Number1038671-2024-03875
Device Sequence Number3378973
Product Code HSN
UDI-Device Identifier10885862276285
UDI-Public10885862276285
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K152217
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/14/2025
Device Catalogue Number350-21-14
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/01/2024
Supplement Date Received by Manufacturer01/23/2025
Initial Report FDA Received Date10/08/2024
Supplement Report FDA Received Date01/23/2025
Date Device Manufactured12/15/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown